Publications of Brooke Shipley

J. P. C. Greenlees and B. Shipley.  An algebraic model for free rational $G$-spectra.  Bull. Lond. Math. Soc., 46(1):133--142, 2014. MR3161769
Kathryn Hess and Brooke Shipley.  The homotopy theory of coalgebras over a comonad.  Proc. Lond. Math. Soc. (3), 108(2):484--516, 2014. MR3166360
J. P. C. Greenlees and Brooke Shipley.  Fixed point adjunctions for equivariant module spectra.  Algebr. Geom. Topol., 14(3):1779--1799, 2014. MR3212584
J. P. C. Greenlees and B. Shipley.  Homotopy theory of modules over diagrams of rings.  Proc. Amer. Math. Soc. Ser. B, 1:89--104, 2014. MR3254575
J. P. C. Greenlees and B. Shipley.  The cellularization principle for Quillen adjunctions.  Homology Homotopy Appl., 15(2):173--184, 2013. MR3138375
J. P. C. Greenlees and Brooke Shipley.  The cellularization principle for Quillen adjunctions.  Homology, Homotopy, and Applications, 9 pp., 2013.
J. P. C. Greenlees and Brooke Shipley.  Fixed point adjunctions for equivariant module spectra.  Available on arXiv: 1301.5869.  2013.
John Greenlees and Brooke Shipley.  An algebraic model for free rational g-spectra.  Available on arXiv: 1101.4818.  Version 2, updated 2012.
Kathryn Hess and Brooke Shipley.  The homotopy theory of coalgebras over a comonad.  To apppear in Proceedings of the London Mathematical Society. Available on arXiv: 1205.3979.  2012.
J. P. C. Greenlees and B. Shipley.  An algebraic model for free rational $G$-spectra for connected compact Lie groups $G$.  Math. Z., 269(1-2):373--400, 2011. MR2836075
Daniel Dugger and Brooke Shipley.  A curious example of triangulated-equivalent model categories which are not Quillen equivalent.  Algebr. Geom. Topol., 9(1):135--166, 2009. MR2482071
Brooke Shipley.  $H\mathbb Z$-algebra spectra are differential graded algebras.  Amer. J. Math., 129(2):351--379, 2007. MR2306038
Daniel Dugger and Brooke Shipley.  Topological equivalences for differential graded algebras.  Adv. Math., 212(1):37--61, 2007. MR2319762
Daniel Dugger and Brooke Shipley.  Enriched model categories and an application to additive endomorphism spectra.  Theory Appl. Categ., 18:No. 15, 400--439 (electronic), 2007. MR2342167
Luchezar L. Avramov, J. Daniel Christensen, William G. Dwyer, Michael A. Mandell and Brooke E. Shipley, editors.  Interactions between homotopy theory and algebra, volume 436 of Contemporary Mathematics.  American Mathematical Society, Providence, RI, 2007. MR2355781
Brooke Shipley.  Morita theory in stable homotopy theory.  In Handbook of tilting theory, pages 393--411.  Cambridge Univ. Press, Cambridge, 2007. MR2384618
Daniel Dugger and Brooke Shipley.  Postnikov extensions of ring spectra.  Algebr. Geom. Topol., 6:1785--1829 (electronic), 2006. MR2263050
Brooke Shipley.  A convenient model category for commutative ring spectra.  In Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$-theory, pages 473--483.  Amer. Math. Soc., Providence, RI, 2004. MR2066511
Daniel Dugger and Brooke Shipley.  $K$-theory and derived equivalences.  Duke Math. J., 124(3):587--617, 2004. MR2085176
Stefan Schwede and Brooke Shipley.  Stable model categories are categories of modules.  Topology, 42(1):103--153, 2003. MR1928647
Stefan Schwede and Brooke Shipley.  Equivalences of monoidal model categories.  Algebr. Geom. Topol., 3:287--334 (electronic), 2003. MR1997322
M. A. Mandell and B. Shipley.  A telescope comparison lemma for THH.  Topology Appl., 117(2):161--174, 2002. MR1875908
Brooke Shipley.  An algebraic model for rational $S^ 1$-equivariant stable homotopy theory.  Q. J. Math., 53(1):87--110, 2002. MR1887672
Stefan Schwede and Brooke Shipley.  A uniqueness theorem for stable homotopy theory.  Math. Z., 239(4):803--828, 2002. MR1902062
M. A. Mandell, J. P. May, S. Schwede and B. Shipley.  Model categories of diagram spectra.  Proc. London Math. Soc. (3), 82(2):441--512, 2001. MR1806878
Charles Rezk, Stefan Schwede and Brooke Shipley.  Simplicial structures on model categories and functors.  Amer. J. Math., 123(3):551--575, 2001. MR1833153
Brooke Shipley.  Monoidal uniqueness of stable homotopy theory.  Adv. Math., 160(2):217--240, 2001. MR1839390
Mark Hovey, Brooke Shipley and Jeff Smith.  Symmetric spectra.  J. Amer. Math. Soc., 13(1):149--208, 2000. MR1695653
Stefan Schwede and Brooke E. Shipley.  Algebras and modules in monoidal model categories.  Proc. London Math. Soc. (3), 80(2):491--511, 2000. MR1734325
Brooke Shipley.  Symmetric spectra and topological Hochschild homology.  $K$-Theory, 19(2):155--183, 2000. MR1740756
Brooke E. Shipley.  Convergence of the homology spectral sequence of a cosimplicial space.  Amer. J. Math., 118(1):179--207, 1996. MR1375305
Brooke E. Shipley.  Pro-isomorphisms of homology towers.  Math. Z., 220(2):257--271, 1995. MR1355029
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications